# SDR MASA2009011700031

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 9,214 hours, 7,373 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 80138715
- Part serial: 00000437
- Condition: Smoke
- Location: Fwd Lavatory
- Part time: 9,214 hours, 7,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2781 PHX-BFL.  SMOKE COMING FROM FWD LAV.  MX REMOVED AND REPLACED O2 GEN.
